Please be careful with dosage . . . .


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]

Posted by Vernon on November 16, 2004 at 23:56:29:

In Reply to: Please be careful with dosage . . . . posted by Dee on May 06, 2004 at 22:56:24:

I'm not a doctor, but have read that MSM(with whatever sulfur content makes it into the body) "lowers" copper, which has a distinct effect on the thyroid. The thyroid needs copper to make T3/T4. From what I'm gathering, MSM can make copper utilization "more effective", which can be the reason why some get shaky after taking MSM. I have experienced in the past symptoms of hyperthyroidism, and now hypothyroidism, but since taking MSM, I feel MUCH more energy. I suspect that people who have thyroid issues can have somewhat more dramatic effects from taking MSM. Also, the people that mention hair growth and/or hair loss are experiencing changes in copper metabolism when taking MSM. A doctor or nutrionist can verify or discount what I saying.
: I suffer from joint back pain from time to time and heard some wonderful things about MSM helping. My order came in this week. My roomate and I took the same dosage and experienced different effects. We took one 1,000 mg a day for 2 days and while she was just fine I ended up in the emergency room. The had to give me a shot of ativan to calm me down.I couldn't stop shaking. While I realize that this stuff DOES help most people I felt the strong need to post this so that people understand the need to be careful. I am 5'4 and 120 pounds I am assuming the lower your weight is the lowest possible dosage is best.


Follow Ups:



Post a Followup

Name:

E-Mail:

Subject:

Comments:

Optional Link URL:

Link Title:

Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]